# SDR FDEA201005161547

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206216
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC LT SEAT TRACK Y450, 3" FWD OF FRAME 80 THERE IS ONE AREA OF CORROSION INSIDE THE SCALLOPED AREA (APPROX .7500 SQ INCH).  ONE AREA OF CORROSION ON TOP OF A  SCALLOP EAR (APPROX .5 SQ. INCH.). REPAIRED SEAT TRACK LT Y450 USING SPLICING METHOD BETWEEN FRAME 80 AND FRAME 79 IAW SRM 53-10-16, PB 201, PARA 10, FIG 208, DUE TO CORROSION BEING OUT OF LIMITS IAW SRM 53-10-16 PB201, FIG 208.
